# SDR SWIA2021062859158

- Difficulty date: April 9, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 693-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* MULTIPLE AREAS OF CORROSION FOUND ON SEAT TRACK 9L OVER PRESSURE FLOOR F/S 693-847 APPROX     (C-CHECK RO 6/22/2021)    REMOVED AND REPLACED WITH NEW SEAT TRACK AT LBL 9 BETWEEN FS 693-847. SEE CONTINUE CARD FOR DETAILS.
